Alert archive / Florida / Freeze Watches in 2012

Freeze Watch 3, NWS Melbourne, FL

February 11, 20124 counties in Florida

NWS Melbourne, FL issued this freeze watch at Feb 11, 2012, 3:21 PM EST for 4 counties in Florida. It took effect at Feb 13, 2012, 4:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 3:21 PM EST (20:21 UTC)
In effect from
Feb 13, 2012, 4:00 AM EST
Expired
Feb 12, 2012, 2:41 PM EST
In force
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WWUS72 KMLB 112021
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EST SAT FEB 11 2012

FLZ041-044>046-141-144-112300-
/O.NEW.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
/O.CON.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/
/O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT
321 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. 

* TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST 
  CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO 
  LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS 
  OF FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL 
  DIP INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST 
  VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA. 
  URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING 
  OR HIT FREEZING ONLY BRIEFLY. 

  FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY MORNING.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD 
  SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ047-053-054-058-059-064-147-112300-
/O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
TITUSVILLE
321 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* TIMING...NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 TO 
  30 MPH CAN BE EXPECTED THROUGH LATE AFTERNOON. 

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS ON THE 
  INTRACOASTAL WATERS AND INLAND LAKES VERY CHOPPY...WHICH CAN 
  TIP OR SWAMP SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

KELLY
3 follow-up statements
397 
WWUS72 KMLB 112251
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
551 PM EST SAT FEB 11 2012

FLZ041-044>046-141-144-121300-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
/O.CON.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/
/O.CON.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT
551 PM EST SAT FEB 11 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST 
  CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO 
  LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS 
  OF FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL 
  DIP INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST 
  VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA. 
  URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING 
  OR HIT FREEZING ONLY BRIEFLY. 

 FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY MORNING.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD
  SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ047-053-054-058-059-064-147-120000-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
TITUSVILLE
551 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

WIND GUSTS ASSOCIATED WITH A COLD FRONTAL PASSAGE WILL DECREASE TO BELOW
ADVISORY THRESHOLDS THROUGH THIS EVENING. BOATERS SHOULD REMAIN
CAUTIOUS ON AREA LAKES FOR THE REST OF THE EVENING AS GUSTS WILL
BE SLOW TO DECREASE AND SUSTAINED WINDS WILL REMAIN ELEVATED.

$$
811 
WWUS72 KMLB 120910
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST SUN FEB 12 2012

FLZ041-044>046-141-144-121300-
/O.CON.KMLB.FZ.W.0004.000000T0000Z-120212T1400Z/
/O.CON.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT
410 AM EST SUN FEB 12 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

* TIMING...ARCTIC HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH
  WILL KEEP A VERY COLD AIRMASS OVER EAST CENTRAL FLORIDA INTO
  MONDAY MORNING. NEAR FREEZING TEMPERATURES IN THE MID TO UPPER
  30S ARE OCCURRING THIS MORNING ACROSS LAKE...VOLUSIA...SEMINOLE
  AND ORANGE COUNTIES AND TEMPERATURES ARE EXPECTED TO DROP SEVERAL
  DEGREES TO BELOW FREEZING ACROSS MOST OF THE WARNED AREA BEFORE
  SUNRISE THIS MORNING. URBANIZED AREAS SUCH AS ORLANDO ARE
  EXPECTED TO REMAIN JUST ABOVE FREEZING THIS MORNING.
  
  FREEZING TEMPERATURES ARE EXPECTED AGAIN MONDAY MORNING.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD 
  SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
997 
WWUS72 KMLB 121941
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
241 PM EST SUN FEB 12 2012

FLZ141-122045-
/O.CAN.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
COASTAL VOLUSIA-
INCLUDING THE CITY OF...DAYTONA BEACH
241 PM EST SUN FEB 12 2012

...FREEZE WATCH FOR COASTAL VOLUSIA COUNTY TONIGHT IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE
FREEZE WATCH. 

$$

FLZ041-044>046-144-131400-
/O.UPG.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
/O.NEW.KMLB.FZ.W.0005.120213T0900Z-120213T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...CLERMONT
241 PM EST SUN FEB 12 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST MONDAY.

* TIMING...ARCTIC HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH
  WILL KEEP A VERY COLD AIRMASS OVER EAST CENTRAL FLORIDA INTO
  MONDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP SEVERAL
  DEGREES TO BELOW FREEZING A BEFORE SUNRISE MONDAY MORNING.
  URBANIZED AREAS SUCH AS ORLANDO ARE EXPECTED TO REMAIN JUST
  ABOVE FREEZING.
 
* TEMPERATURE...UPPER 20S TO LOWER 30S ARE FORECAST.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD 
  SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ053-131400-
/O.NEW.KMLB.FZ.W.0005.120213T0900Z-120213T1400Z/
OSCEOLA-
INCLUDING THE CITIES OF...KISSIMMEE...ST CLOUD
241 PM EST SUN FEB 12 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST MONDAY. 

* TEMPERATURE...30 TO 32 DEGREES IS FORECAST...MAINLY ACROSS
  WESTERN OSCEOLA COUNTY FOR ONE TO TWO HOURS BEFORE SUNRISE
  MONDAY.

* IMPACTS...FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD
  SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze watch went out at Feb 11, 10:55 AM EST, 4 hours 26 minutes earlier.

Area forecast discussion, Feb 11, 10:55 AM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1055 AM EST SAT FEB 11 2012

.DISCUSSION...

...POSSIBLE FREEZING TEMPERATURES NORTH OF ORLANDO TONIGHT...
...COLD WIND CHILLS EXPECTED LATE TONIGHT AND EARLY SUNDAY MORNING...

COOLER AND DRIER AIR IS FILTERING DOWN THE FL PENINSULA. AFTER THE
INITIAL CLEARING OF LOW CLOUDS EARLY THIS MORNING...SOME GULF
STRATOCUMULUS CLOUDS WILL PUSH EAST ACROSS PORTIONS OF THE AREA.
WILL CALL IT PARTLY SUNNY. MAX TEMPS WILL CLIMB INTO THE UPPER
60S/LOWER 70S BUT IT WILL BE WINDY WITH NW WINDS 15-20 MPH WITH
GUSTS TO 30 MPH. SO LAKE WIND ADVISORY LOOKS GOOD.

POLAR HIGH BUILDS OVER THE AREA TONIGHT WITH STRONGER COLD
ADVECTION. LOWS WILL TUMBLE INTO THE 30S MOST AREAS WITH A STIFF
WIND PRODUCING COLD WIND CHILLS. WILL NEED TO CONSIDER A FREEZE
WARNING FOR NORTHERN SECTIONS (LAKE/VOLUSIA) WHEN THE NEW MODEL
GUIDANCE COMES IN.

&&

.AVIATION...
MVFR CIGS WILL CLEAR OUT OF SUA SHORTLY. OTHERWISE VFR. SOME PATCHY
VFR CIGS (3500-4000FT AGL) OFF THE GULF OF MEXICO MAY AFFECT
LEE/MCO/SFB THROUGH 20Z. NW WINDS 15-20 KNOTS WITH GUSTS TO 25 KNOTS
WILL PERSIST EVEN PAST SUNSET.

&&

.MARINE...
TODAY-TONIGHT...UNFAVORABLE BOATING CONDITIONS WILL CONTINUE AS
POLAR HIGH BUILDS OVER THE WATERS NEXT 24 HOURS. THERE MAY BE A
SLIGHT DECREASE IN WINDS THIS AFTN AS DEEPENING LOW PRESSURE PULLS
FAR ENOUGH AWAY AND BEFORE EFFECTS OF POLAR HIGH ARE FELT IN
EARNEST. SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL THE WATERS EXCEPT
NEARSHROE TREASURE COAST WHERE THERE IS A CAUTION HEADLINE. BUT THEY
TOO WILL UPGRADE TO AN ADVISORY BY THE END OF THE DAY. WILL CONSIDER
UPGRADING OFFSHORE WATERS TO A GALE WARNING FOR TONIGHT.

&&

.FIRE WEATHER...
DRIER AND COOLER AIRMASS IS FILTERING DOWN THE PENINSULA BEHIND COLD
FRONT. 20 FOOT WINDS WILL EXCEED 15 MPH WITH MIN RH VALUES DIPPING
BELOW 40 PERCENT. THERE APPEARS TO BE ENOUGH RESIDUAL LOW LEVEL
MOISTURE TO PREVENT WIDESPREAD RH BELOW 35 PERCENT BUT WILL CONTINUE
TO MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  35  52  33 /   0   0   0  10
MCO  70  38  56  37 /   0   0   0  10
MLB  70  39  57  37 /  10   0   0  10
VRB  72  41  59  40 /  10   0   0  10
LEE  68  33  53  32 /   0   0   0  10
SFB  70  36  54  34 /   0   0   0  10
ORL  70  38  55  37 /   0   0   0  10
FPR  72  40  59  40 /  10   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALL OF EAST CENTRAL FLORIDA.

     WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST SUNDAY FOR ALL OF
     EAST CENTRAL FLORIDA.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
     INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 PM EST SUNDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM.

&&

UPDATES...KELLY
IMPACT WX...BRAGAW
Hazardous weather outlook, Feb 11, 5:56 AM EST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
556 AM EST SAT FEB 11 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-111600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
556 AM EST SAT FEB 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.HIGH WIND IMPACT...
WINDS WILL INCREASE OUT OF THE NORTHWEST AT 15 TO 20 MPH LATER
THIS MORNING WITH GUSTS OF 25 TO 30 MPH POSSIBLE THROUGH THIS
AFTERNOON. BREEZY CONDITIONS WILL PERSIST INTO TONIGHT WITH 10 TO
15 MPH WINDS ACROSS INLAND LOCATIONS...AND COASTAL AREAS REMAINING
AT 15 TO 20 MPH. A LAKE WIND ADVISORY IS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM THIS EVENING.

.EXCESSIVE COLD IMPACT...
COLD AIR WILL FILTER INTO THE AREA BEHIND A STRONG COLD FRONT.
TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 30S ACROSS MOST
LOCATIONS...WITH WIND CHILLS REACHING THE MIDDLE TO UPPER 20S FOR A
FEW HOURS LATE TONIGHT. DRESS WARMLY IF HEADING OUTSIDE LATE
TONIGHT INTO SUNDAY MORNING AS TEMPERATURES HAVE NOT BEEN THIS
COLD FOR OVER A MONTH.

.RIP CURRENT IMPACT...
NORTHWEST WINDS OF 15 TO 20 MPH WILL PRODUCE A LONGSHORE CURRENT
AT AREA BEACHES TODAY. A LONGSHORE CURRENT FLOWS PARALLEL TO THE
BEACH AND CAN BE STRONG ENOUGH TO KNOCK YOU OFF THE SANDBAR INTO
DEEP WATER. RIP CURRENTS WILL BE MOST EVIDENT NEAR PIERS AND
JETTIES. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER TRY TO SWIM
DIRECTLY AGAINST CURRENTS THAT OCCUR AT THE BEACHES.

.WIND AND SEA IMPACT...
NORTHWEST WINDS OF 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS
NEARSHORE...AND 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS
OFFSHORE WILL PRODUCE HAZARDOUS MARINE CONDITIONS. SEAS WILL BUILD
TO 5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET OFFSHORE BY THIS EVENING.
A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING EARLY THIS AFTERNOON.
MARINERS AND BOATERS ARE URGED TO REMAIN DOCKED UNLESS ABSOLUTELY
NECESSARY TO VENTURE OUT ON THE ROUGH WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
COLDER AIR WILL CONTINUE TO FILTER INTO EAST CENTRAL FLORIDA AS
TEMPERATURES WILL RUN 15 TO 20 DEGREES BELOW NORMAL SUNDAY AND
SUNDAY NIGHT. DRIER AIR WILL ACCOMPANY THIS CHANGE IN AIRMASS AND
RESULT IN AN INCREASED FIRE WEATHER THREAT THROUGH MONDAY. WINDS
AND SEAS WILL REMAIN ELEVATED THROUGH EARLY MONDAY BEFORE
SUBSIDING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GUSEMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 11:23 PM ESTSpecial Marine WarningMLB72 min
Feb 11, 3:58 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia14 hr
Feb 11, 4:30 AM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Feb 11, 4:44 AM ESTSmall Craft AdvisoryMLB38 hr
Feb 11, 12:30 PM ESTFreeze WarningMLBLake, Orange, Seminole, Volusia21 hr
Feb 11, 3:08 PM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia36 hr
Feb 11, 3:08 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia28 hr
Feb 11, 3:41 PM ESTGale WarningMLB15 hr

Nearby

Freeze Watches in Florida, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.